Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 20, NWS Melbourne, FL

June 1, 2015Seminole County, Volusia County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 1, 2015, 3:28 PM EDT for Seminole County, Volusia County, Florida. It was in force for 62 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2015, 3:28 PM EDT (19:28 UTC)
Expired
Jun 1, 2015, 4:30 PM EDT
In force
62 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 106 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 3:30 PM EDTHAIL 0.884 E Debary, FLVOLUSIA COUNTY SKYWARN NET HAM RADIO OPERATOR REPORTED NICKEL SIZED HAIL OFF OF PROVIDENCE BOULEVARD JUST SOUTH OF NORMANDY BOULEVARD IN DELTONA.
Jun 1, 3:50 PM EDTHAIL 12 Nnw Lake Mary, FLPUBLIC REPORTED VIA SOCIAL MEDIA QUARTER SIZED HAIL NEAR THE INTERSECTION OF I-4 AND SR-46 IN SANFORD.
Jun 1, 4:03 PM EDTHAIL 11 W Lake Mary, FLSTORM SPOTTER REPORTS QUARTER-SIZED HAIL NEAR THE INTERSECTION OF LAKE EMMA ROAD AND LAKE MARY BOULEVARD IN LAKE MARY. ALSO ESTIMATED WIND GUSTS OF 45 TO 50 MPH.
Jun 1, 4:10 PM EDTHAIL 0.882 Wsw Lake Mary, FLSTORM SPOTTER ON GREENWOOD BOULEVARD IN LAKE MARY REPORTS NICKEL SIZED HAIL.
Jun 1, 4:15 PM EDTTSTM WND DMG5 N Altamonte Springs, FLBROADCAST MEDIA RELAYED PHOTO OF A FALLEN LARGE TREE ON MARKHAM WOODS RD SOUTH OF LAKE MARY BLVD. TIME ESTIMATED BY RADAR.
Jun 1, 4:20 PM EDTHAIL 13 Nw Altamonte Springs, FLCORRECTED STORM REPORT. SKYWARN SPOTTER REPORTED NICKEL TO QUARTER SIZED HAIL IN WEKIVA SPRINGS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.5 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2015-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1368 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2015-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1368 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
702 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

856 
WUUS52 KMLB 011928
SVRMLB
FLC117-127-012030-
/O.NEW.KMLB.SV.W.0020.150601T1928Z-150601T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
328 PM EDT MON JUN 1 2015

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL VOLUSIA COUNTY IN EAST CENTRAL FLORIDA...
  WESTERN SEMINOLE COUNTY IN EAST CENTRAL FLORIDA...

* UNTIL 430 PM EDT

* AT 327 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED OVER DEBARY...AND MOVING SOUTH AT
  5 TO 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DELTONA...SANFORD...ALTAMONTE SPRINGS...OVIEDO AND WINTER SPRINGS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2872 8143 2875 8141 2883 8142 2886 8138
      2887 8137 2889 8137 2889 8135 2892 8136
      2896 8136 2896 8137 2898 8136 2897 8120
      2865 8117 2867 8146 2871 8146
TIME...MOT...LOC 1927Z 003DEG 9KT 2891 8131 

$$

LASCODY
1 follow-up statement
379 
WWUS52 KMLB 011957
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
357 PM EDT MON JUN 1 2015

FLC117-127-012030-
/O.CON.KMLB.SV.W.0020.000000T0000Z-150601T2030Z/
VOLUSIA FL-SEMINOLE FL-
357 PM EDT MON JUN 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTH CENTRAL VOLUSIA AND WESTERN SEMINOLE COUNTIES...

AT 355 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM  
PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED FROM DELTONA TO LAKE MARY. SEVERAL REPORTS OF 
PENNY TO NICKEL SIZE HAIL HAVE BEEN RECEIVED. A REPORT OF QUARTER 
SIZE HAIL WAS RECEIVED NEAR INTERSTATE 4 AND STATE ROUTE 46.  THE 
STORM WAS MOVING TO THE SOUTH AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
DELTONA...SANFORD...ALTAMONTE SPRINGS...OVIEDO AND WINTER SPRINGS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2872 8143 2875 8141 2883 8142 2886 8138
      2887 8137 2889 8137 2889 8135 2892 8136
      2895 8136 2894 8120 2865 8117 2867 8146
      2871 8146
TIME...MOT...LOC 1953Z 014DEG 18KT 2880 8133 

$$

LASCODY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:36 PM EDT, 52 minutes earlier.

Area forecast discussion, Jun 1, 2:36 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
236 PM EDT MON JUN 1 2015

.DISCUSSION...

...HIGH RISK OF RIP CURRENTS INTO THIS EVENING AT EAST CENTRAL FL
BEACHES...
...INCREASED SHOWER AND THUNDERSTORM CHANCES EXPECTED INTO MID
WEEK...

CURRENT-TONIGHT...DEEP LAYERING MOISTENING OF THE ATMOSPHERE ONGOING
WITH PRECIPITABLE WATER VALUES IN EXCESS OF 1.80 INCHES FORECAST
ACROSS THE INTERIOR. COOL 500MB TEMPERATURES AROUND -10C WITH DECENT
DIFFLUENCE ALOFT AT 250 MB. SHORTWAVE RIDGING PASSING OVER THE FL
PENINSULA TODAY WILL EMERGE OFF OF THE EAST COAST THIS EVENING.

SCATTERED SHOWERS AND STORMS DEVELOPING ALONG THE INLAND MOVING EAST
COAST SEA BREEZE ALREADY EARLY THIS AFTERNOON. THIS CONVECTION IS
PRODUCING ADDITIONAL MESOSCALE OUTFLOWS THAT WILL COLLIDE WITH ONE
ANOTHER AS WELL AS WITH SMALL-SCALE LAKE BREEZES TO CONTINUE
PRODUCING SHOWER/STORM ACTIVITY. CONVECTION WILL CONTINUING
INCREASING IN COVERAGE/INTENSITY THROUGH EARLY EVENING INLAND FROM
THE EAST COAST. THERE DOES APPEAR TO BE A SLIGHT WESTWARD DRIFT
PRESENTLY BUT WITH THE OVERALL WEAK WIND PROFILE EXPECT SLOW/ERRATIC
MOVEMENT FOR THE REMAINDER OF THE PERIOD. A LARGER BOUNDARY
COLLISION WILL OCCUR OVER THE WEST CENTRAL PENINSULA BETWEEN BOTH
EAST/WEST COAST SEA BREEZES EARLY THIS EVENING. A FEW LOCAL STRONG
STORMS LIKELY WITH FREQUENT LIGHTNING...GUSTY WINDS UP TO AROUND 50
MPH...SMALL HAIL AND LOCALLY HEAVY DOWNPOURS ALL IN PLAY.

SLOW MOVEMENT OF CELLS MAY CAUSE LOCALIZED FLOODING IN SOME AREAS.
ACTIVITY WILL FINALLY DISSIPATE LATE THIS EVENING WITH CLOUD DEBRIS
SLOWLY ERODING THROUGH THE NIGHT. WILL STILL HANG ONTO A SLIGHT
CHANCE MENTION FOR SHOWERS OVERNIGHT. CONSIDERABLE HIGH LEVEL CLOUDS
WILL COMBINE WITH LIGHT SOUTHERLY FLOW TO KEEP OVERNIGHT LOWS IN THE
U60S/L70S.

TUE...INTERESTING DAY SHAPING UP WITH UPPER LOW OVER THE TENNESSEE
VALLEY EARLY IN THE PERIOD MOVING SLOWLY NORTHEAST AND GRADUALLY
STRENGTHENING THROUGH THE DAY. ASSOCIATED TROUGHING/MID-LEVEL ENERGY
EXTENDING SOUTHWARD INTO THE GULF WILL MOVE TOWARDS THE FLORIDA
PENINSULA. A 250MB JET STREAK (60-70 KNOTS) IS FORECAST TO ROUND THE
BASE OF THE TROUGH AND NOSE INTO THE FLORIDA PENINSULA BRINGING
INCREASED MOISTURE AND DIVERGENCE ALOFT. COMBINED WITH COLD
TEMPERATURES ALOFT (-10C AT 500 MB)...SHOWER/STORM CHANCES WILL BE
HIGH WITH 60 TO 70 PERCENT CHANCES AREAWIDE. EXPANSIVE CLOUDINESS
WILL LIMIT SURFACE HEATING/INSTABILITY...THOUGH UNUSUALLY STRONG
MID/UPPER LEVEL DYNAMICS WILL STILL PROVIDE A THREAT OF AT LEAST A
FEW STRONG/MARGINALLY SEVERE STORMS IN THE AFTERNOON. STEERING FLOW
REMAINS RELATIVELY POOR SO THE THREAT FOR HEAVY RAIN WILL STILL
REMAIN. M80S FOR HIGHS ALONG THE COAST WITH U80S STILL POSSIBLE
ACROSS THE INTERIOR.

...PREVIOUS EXTENDED FORECAST DISCUSSION...

WED-SUN...LOW CONFIDENCE IN THE FCST FROM MIDWEEK ONWARD AS A
GENUINE SHIFT IN THE LCL WX PATTERN IS ANTICIPATED...BUT
CONSIDERABLE UNCERTAINTY REMAINS WRT HOW THAT PATTERN SHIFT WILL
MANIFEST ITSELF. GFS MID RANGE GUIDANCE IS CONSISTENT WITH KEEPING
ANY SIG RIDGING WELL E OF THE BAHAMAS AS THE SRN PORTION OF THE
MID/UPR LVL FRONTAL TROF PINCHES OFF INTO A CUTOFF OVER THE SE
CONUS...AND INDICATES A BROAD AREA OF LOW PRES DVLPG IN THE VCNTY OF
THE YUCATAN CHANNEL AND LIFTING NE ACROSS WESTERN CUBA AND THE
BAHAMAS FRI-SAT.

WITH THE TRACK OF THE SFC LOW TO OUR SOUTH...THE DEEPEST MOISTURE
SHOULD REMAIN JUST TO OUR SOUTH AND EAST WITH RAIN CHANCES LOWERING
BACK TO NEAR CLIMO (SCATTERED) POPS LATE WEEK INTO THE WEEKEND.

&&

.AVIATION...THE ECSB PUSHING INLAND THIS AFTERNOON WITH SCT
SHRA/TSRA ALONG THE COAST INCREASING IN COVERAGE/INTENSITY INTO THE
INTERIOR THRU LATE DAY/EARLY EVENING. MERGER BETWEEN BOTH EAST/WEST
COAST SEA BREEZE BOUNDARIES LIKELY WEST OF LAKE COUNTY...DUE TO
SLOWER PROPAGATION INLAND THE WEST COAST SEA BREEZE. SLOW MOVEMENT
OF CELLS WITH STRONG GUST POTENTIAL/SMALL HAIL/LOCALLY HEAVY
DOWNPOURS AND FREQUENT LIGHTNING ALL POSSIBLE. VFR OUTSIDE OF
CONVECTION WITH ACTIVITY LINGERING INTO LATE EVENING AND CLOUD
DEBRIS SLOWLY BREAKING UP OVERNIGHT...THOUGH WILL LIKELY MAINTAIN A
HIGH CLOUD BLANKET WITH MOISTURE STREAMING IN FROM THE SW. WINDS
FALLING TO LIGHT AGAIN THIS EVENING.

&&

.MARINE...CURRENT-TONIGHT...WEAK HIGH PRESSURE RIDGING ACROSS THE
AREA WITH LIGHT ESE/SE WINDS BELOW 10 KTS VEERING TO S OR SSW
OVERNIGHT. 3-4 FT SEAS SUBSIDING TO 2-3 FT AREAWIDE OVERNIGHT IN A
DECREASING ERLY SWELL. STILL AT LEAST AN ISOLD THREAT FOR A STORM OR
TWO ACROSS THE INTRACOASTAL/NEAR SHORE ATLC WATERS INTO THIS
EVENING. A SCHC FOR SHOWERS WILL CONTINUE ACROSS THE AREA OVERNIGHT.

TUE...SURFACE RIDGE AXIS NEAR EAST CENTRAL FL EARLY IN THE PERIOD
WILL SETTLE FURTHER SOUTH AND EAST THROUGH THE DAY. THE PRESSURE
GRADIENT REMAINS LIGHT WITH S/SSE WINDS MAINLY BELOW 10 KTS. SEAS 2-
3 FT. WITH AN INCREASE IN MOISTURE AND AN UNSETTLED PATTERN ALOFT
MOVING INTO THE AREA...SCATTERED SHOWERS AND THUNDERSTORMS ARE
FORECAST. SOME OF THIS ACTIVITY WILL BE STRONG WITH FREQUENT
LIGHTNING AND WIND GUSTS IN EXCESS OF 35 KTS.

WED-FRI...WILL MAINTAIN A GENTLE TO MODERATE SE BREEZE ACRS THE LCL
ATLC FOR WED WITH SEAS 2-3FT. WINDS BCMG ERLY THU WITH POTENTIAL FOR
AN INCREASE IN THE ONSHORE FLOW FRI UP TO 15 KNOTS AS LOW PRESSURE
LIFTS NE FROM THE YUCATAN CHANNEL. THIS MAY PRODUCE SEAS UP TO 4
FEET.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  71  85  68  83 /  20  70  40  50
MCO  71  87  69  87 /  40  70  40  50
MLB  71  85  69  84 /  20  70  40  50
VRB  71  85  67  85 /  20  60  40  50
LEE  73  87  71  88 /  40  70  40  50
SFB  71  86  68  87 /  30  70  40  50
ORL  72  86  70  87 /  40  70  40  50
FPR  69  84  68  84 /  20  60  40  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

SHORT TERM/AVIATION...SEDLOCK
RADAR/IMPACT WEATHER...LASCODY
Hazardous weather outlook, Jun 1, 11:27 AM EDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1127 AM EDT MON JUN 1 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-020000
-FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-SEBASTIAN
INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-BREVARD
COUNTY LINE 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET
20-60 NM-SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA
COUNTY-NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA
COUNTY-SOUTHERN LAKE COUNTY-NORTHERN BREVARD COUNTY-
1127 AM EDT MON JUN 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.RIP CURRENT IMPACT...LONG PERIOD EASTERLY SWELLS WILL CONTINUE TO
PRODUCE A HIGH RIP CURRENT RISK ALONG EAST CENTRAL FLORIDA BEACHES.
THE THREAT WILL BE HIGHEST BETWEEN 10:30 AM AND 5:00 PM DUE TO THE
EFFECTS OF LOW TIDE. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD. NEVER
SWIM ALONE IN THE OCEAN.

.THUNDERSTORM IMPACT...
SCATTERED SHOWERS AND ISOLATED STORMS SHOULD FORM NEAR THE EAST COAST
EARLY THIS AFTERNOON.  THEY WILL MOVE LITTLE. IN ADDITION TO DANGEROUS
LIGHTNING STRIKES...QUICK ONE OR TWO INCH DOWNPOURS WILL BE
POSSIBLE.

THE SEA BREEZE WILL PUSH INTO THE INTERIOR COUNTIES THROUGH LATE
AFTERNOON AND EARLY EVENING...WHERE MORE VIGOROUS BOUNDARY
INTERACTIONS AND GREATER ATMOSPHERIC DESTABILIZATION WILL LEAD TO A
FEW STRONGER STORMS.  MORE FREQUENT LIGHTNING...GUSTY WINDS 40-50
MPH...SMALL HAIL AND 2 TO 3 INCH DOWNPOURS ARE EXPECTED THERE.

.MARINE THUNDERSTORM GUST IMPACT...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP THROUGH
EARLY EVENING. SOME WILL BE CAPABLE OF PRODUCING WIND GUSTS ABOVE
34 KNOTS ACROSS INLAND LAKES.  LITTLE STORM MOTION WILL OCCUR...BUT
GUSTY WINDS CAN MOVE OUT WELL AWAY FROM THE HEAVY RAIN AND LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A TROUGH OF LOW PRESSURE WILL APPROACH THE SOUTHEAST STATES
THROUGH MIDWEEK...DRAWING DEEP MOISTURE ACROSS THE FLORIDA
PENINSULA TUESDAY AND WEDNESDAY. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL DEVELOP EACH AFTERNOON. SOUTHWEST STEERING FLOW
WILL PUSH THEM TOWARD THE EAST FLORIDA COAST. LOCAL HEAVY
RAIN...STRONG WIND GUSTS...AND FREQUENT LIGHTNING WILL BE POSSIBLE
WITH STRONGER STORMS. A MID LEVEL TROUGH OF LOW PRESSURE WILL LINGER
NEAR THE AREA INTO THE WEEKEND...CAUSING THE ABOVE NORMAL SHOWER AND
STORM CHANCES TO CONTINUE.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

LASCODY

In the hours before

Local storm report, Jun 1, 12:47 PM EDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1247 PM EDT MON JUN 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     RIP CURRENTS     2 E DAYTONA BEACH       29.21N 81.00W
05/31/2015                   VOLUSIA            FL   NEWSPAPER

            *** 1 FATAL *** 53 YEAR OLD MALE FROM KISSIMMEE WAS
            PULLED FROM THE SURF AND DIED A HOUR LATER IN THE
            HOSPITAL.

0500 PM     RIP CURRENTS     2 E NEW SMYRNA BEACH    29.02N 80.90W
05/31/2015                   VOLUSIA            FL   BROADCAST MEDIA

            *** 1 FATAL *** 17 YEAR OLD MALE FROM GEORGIA DISAPPEARED
            IN THE SURF AND BODY WASHED ASHORE THE NEXT DAY.

&&

RLL

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 4:55 AM EDTRip Current StatementMLBVolusia16 hr
Jun 1, 2:49 PM EDTSevere Thunderstorm WarningMLBVolusia41 min
Jun 1, 4:16 PM EDTSevere Thunderstorm WarningMLBOrange, Seminole59 min
Jun 1, 4:34 PM EDTAreal Flood AdvisoryMLBOrange, Seminole, Volusia116 min
Jun 1, 4:38 PM EDTSpecial Weather StatementMLBSeminole52 min
Jun 1, 5:17 PM EDTSpecial Weather StatementMLBLake58 min
Jun 1, 5:32 PM EDTSevere Thunderstorm WarningMLBLake, Orange43 min
Jun 1, 6:08 PM EDTSevere Thunderstorm WarningMLBLake, Orange, Osceola37 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.